# SDR USAA000743

- Difficulty date: May 31, 2000
- Submitted: June 27, 2000
- Operation: Air carrier
- Aircraft: N584US
- Make and model: Boeing 737301
- Aircraft serial: 23743
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Part time: 40,581 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND VERT STIFFENER CRACKED THROUGH AND WEB CRACKED 3.5 INCHES, STATION 597, 37 INCHES RIGHT OF CENTER LINE, WL 154.5.  INSTALLED DOUBLER PER EA 67349.  (M)
